# SDR SIMA200207201

- Difficulty date: March 6, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND EXTERNAL STRINGER 19R CHAFED.  BLENDED CHAFE, FABRICATED TWO DOUBLERS ANGLE 14.5 INCH BY 1.5 INCH, .050 INCH THICK, AND FOUR SHIMS 4.5 INCH BY .75 INCH .080 INCH THICK IAW EMB 145 SRM 145/1142 REV 17 53-25-02, GST-0633/02, ETN EMB53-00-020 AND STANDARD SRM PRACTICES.  (M)
